MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,MCOL MG,4.7MM,11.5MML; Dental Implant

ZimVie US Corp LLC IMP,TSV,MCOL MG,4.7MM,11.5MML; Dental Implant
Catalog Number TSVMWB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Osteolysis (2377)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient showed bone loss around implant.The crown was removed and the implant was found to be broken, so it was removed.Patient suffered from inflammation.Procedure was not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(6).A4: patient weight unknown / not provided.D9: device availability unknown / not provided.G4: premarket identification k101880.

Brand Name
IMP,TSV,MCOL MG,4.7MM,11.5MML
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50032321
Report Number0001038806-2026-03914
Device Sequence Number18619001
Product Code DZE
UDI-Device Identifier00889024019782
UDI-Public(01)00889024019782(17)280802(10)1271048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVMWB11
Device Lot Number1271048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale